Probability theory on the closed subspaces of a Hilbert space
Matematika, Tome 14 (1970) no. 5, pp. 102-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_5_a2,
author = {K. R. Parthasarathy},
title = {Probability theory on the closed subspaces of a {Hilbert} space},
journal = {Matematika},
pages = {102--122},
year = {1970},
volume = {14},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_5_a2/}
}
K. R. Parthasarathy. Probability theory on the closed subspaces of a Hilbert space. Matematika, Tome 14 (1970) no. 5, pp. 102-122. http://geodesic.mathdoc.fr/item/MAT_1970_14_5_a2/